# SDR 02038631

- Difficulty date: February 7, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N631BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7261
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, IT WAS DISCOVERED THAT THE MAIN CABIN DOOR, LOWER, FORWARD, EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE PERSONNEL REMOVED AND REPLACED THE LAMP IN THE MAIN CABIN DOOR , LOWER, FORWARD EMERGENCY LIGHT ASSY.  AN OPERATIONAL CHECK WAS SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
